# SDR SWAA2023092187863

- Difficulty date: August 9, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 37,420 hours, 16,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CABIN FLOOR PANEL 241E INSERT PULLED THROUGH AT AFT O/B CORNER.<[01] REPLACED CABIN FLOOR PANEL 241E AS PER SRM 53-00-50-1A-1.;[02] VERIFIED REPLACEMENT
